6 comments

  • It depends what thyroid condition you have, and how severe it is. Worst case scenario, you die of a myxedema coma.

  • you will keep on being sick

  • Highly possible you will need to have your thyroid taken out – which will leave a terrible scar on your throat!

  • a lot depends on how severe is your condition…if you are only slightly hypo (not sure if you are talking hypo or hyper) and not taking meds you will continue to experience whatever symptoms you have…if you are extremely hypo the problems get worse…i had an enlarged heart, recurrent arrhythmia attacks, extreme weight gain, depression, etc….
    take care cindy

  • If you need the medicine – why would not you take it?

  • You’ll keep gettomg symptoms until you can barely function. Your cholesterol levels will go up leading to heart problems. You’ll be so tired and depressed and won’t want to leave your bed. You’ll keep gaining weight, which could bring on diabetes. It’s a simple pill a day, why would anyone stop taking it.